# SDR K11A2010111691501

- Difficulty date: November 16, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 61,028 hours, 74,098 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Valve
- Part number: 39271411
- Part serial: P827
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO PRESSURIZE IN AUTO MODE.
